# SDR AALA202009019008

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5391078000100
- Condition: Excess Play
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN AFT ATTACHMENT FITTING BEARING OF NLG RH AFT DOOR. REPLACED HINGE ASSEMBLY WITH NEW IAW AMM 53-16-11-400-802-A, OPS CHECK GOOD.
